Opuscula Mathematica
Opuscula Math. 35, no. 1 (), 71-83
Opuscula Mathematica

Controllability of semilinear systems with fixed delay in control

Abstract. In this paper, different sufficient conditions for exact controllability of semilinear systems with a single constant point delay in control are established in infinite dimensional space. The existence and uniqueness of mild solution is also proved under suitable assumptions. In particular, local Lipschitz continuity of a nonlinear function is used. To illustrate the developed theory some examples are given.
Keywords: first order delay system, mild solution, fixed point, exact controllability.
Mathematics Subject Classification: 93B05.
Cite this article as:
Surendra Kumar, N. Sukavanam, Controllability of semilinear systems with fixed delay in control, Opuscula Math. 35, no. 1 (2015), 71-83, http://dx.doi.org/10.7494/OpMath.2015.35.1.71
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.